# SDR SIMA20161204003

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,437 hours, 22,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE AFT FAIRING SUPPORT AT BS 909 LBL 17.63 IS CRACKED.   REPAIRED THE WING TO FUSELAGE AFT FAIRING SUPPORT IAW ERS-CR-5300-2446.
